# SDR AALA202210111852

- Difficulty date: September 2, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A300*
- Aircraft serial: 1539
- Aircraft time: 68,795 hours, 26,191 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57252403003
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING UPPER SKIN PANEL #2 AT WING RIB 11 AND THE WING REAR SPAR. REPAIRED SKIN PANEL PER EA 338007.
